# SDR ASAA2021071535420

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,261 hours, 8,800 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 11115
- Condition: Inoperative
- Location: Nr 2 Idg
- Part time: 27,255 hours, 8,799 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 60182965 #2 ENG IDG OIL COOLER AND ADG AIR/OIL COOLER REQUIRES REMOVAL AND REPLACEMENT CONTINUE WITH #2 ENG IDG INSTALLATION TEST REF B737-900 AMM 24-11-11 STEP 3(I). GROUNDED - YES. REMOVED AND REPLACED #2 ENG IDG OIL COOLER AND IDG AIR/OIL COOLER IAW AMM 73-11-06 AND 24-11-21. PERFORMED #2 ENG IDG INSTALLATION TEST IAW AMM 24-11-11 LEAK AND OPS CK OK SEAMC RON NOTIFIED A&P TSAR174M.
